UNIGE document Scientific Article
previous document  unige:14887  next document
add to browser collection
Title

Linear energy-preserving integrators for Poisson systems

Authors
Published in BIT Numerical Mathematics. 2011, vol. 51, no. 1, p. 91-101
Abstract For Hamiltonian systems with non-canonical structure matrix a new class of numerical integrators is proposed. The methods exactly preserve energy, are invariant with respect to linear transformations, and have arbitrarily high order. Those of optimal order also preserve quadratic Casimir functions. The discussion of the order is based on an interpretation as partitioned Runge-Kutta method with infinitely many stages.
Keywords Poisson systemEnergy preservationCasimir functionPartitioned Runge--Kutta methodCollocationGaussian quadrature.
Stable URL http://archive-ouverte.unige.ch/unige:14887
Full text
Identifiers
Structures

198 hits

363 downloads

Update

Deposited on : 2011-03-31

Export document
Format :
Citation style :